# SDR JR2R20170528251

- Difficulty date: May 28, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3936478
- Condition: Cracked
- Location: Bs 547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2L IS CRACKED AT BS 547.  REPAIRED THE LONGERON IAW SRM 53-02, FIG 18, SHT 1.
